MathSciNet Relay Station
MathSciNet bibliographic data
MR955955 11A07 (11B65 11S80)
Coster, Matthijs Generalisation of a congruence of Gauss. J. Number Theory 29 (1988), no. 3, 300–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement